# SDR 2007UALA01106

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 44,624 hours, 15,929 cycles
- Engine: Iae V2527A5
- Engine time: 21,221 hours, 7,943 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Nr 2  Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 STALLED AT FL360 MACH .78, STALL CLEARED, STALL RECURRED AND CLEARED.  EMERGENCY DECLARED.  LANDING WAS UNEVENTFUL.   [07-24-07]   HPC BORO REVEALED QTY. 2 STAGE 6 BLADES FRACTURED AT MID SPAN.
